... that bothers me, is that I don't have an appetite. Food doesn't taste good or has an effect on my body(sweating, tired, want to sleep, brains on lock). Is there anyone who recognizes this and what did you do about. Please help
Hi there JJSmile and welcome to DC. I must say that parnate was the first psych med that ever worked for me as far as controlling the extreme mood swings goes. The food restrictions didn't bother me one bit either. How are you doing with that?
Have you talked with your doctor about your symptoms? I did not experience any side effects that I can recall. Now, I will say that I didn't have much of an appetite either. I was on parnate probably 7 or so years before it seemed to stop working for me. I then went on Cymbalta for another 7-8 years before I decided to try nothing at all. I take ativan now for sleep plus get the added benefit of remaining calm, cool and collected.
The not being hungry thing was so alien to me that I didn'realize most of the time that I was skipping meals. I started keeping a journal just to remind myself to eat. I had significant weight issues so that wasn't such a bad thing.
What dose are you on? Are you taking any other medications?
- Parnate Information for Consumers
- Parnate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Parnate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Nov 2011 • 2 answers
Updated 11 Sep 2016 • 2 answers
Updated 21 Jun 2017 • 2 answers
Updated 5 Aug 2018 • 3 answers
Updated 9 Aug 2018 • 1 answer